# SDR FDEA202409121394

- Difficulty date: September 12, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,371 hours, 21,989 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246811219
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILER 3 OUTBOARD JACK RIB UPPER BORE CORRODED ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #3 SPOILER OUTBD JACK RIB I.A.W FEDEX   EA NO: T6-5740-T0380720 P1, SEQ NO:791, TITLE: WINGS- ATTACH FITTINGS- RH WING #3 SPOILER   JACK RIB AT STA ABX 40.425- BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR- SRM   DEVIATION. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
